# SDR C77A2019031300001

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 29,860 hours, 18,082 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT AND RT BRAKE FAULT ON TOUCHDOWN BRAKE LOSS DURING ROLLOUT. PERFORMED MAIN BRAKE OPERATIONAL CHECK REF AMM 32-41-00-710-801-A. BRAKES CHECK NORMAL, NO DEFECTS NOTED. OK FOR SERVICE.
